I have been taking suboxone for 13 months now, at the beginning I was on 16mg, then 12, then 8, 6, and now 4. Well, I went down to four because EVERY time I go to the doctor, she tries to pressure me to reduce my intake. I know that 13 months is a long time to be on suboxone, but without it, I am afraid I will go back to oxy or heroin.
So almost 3 weeks ago, I agreed to go down to 4mg a day to get her off my back and try it. Well, here I am 9 days before my next appointment, and I am out of sub. I do not want to relapse, and I don't want to tell my doctor that I took 2 to 3 pills (4 to 6mg) a day against her wishes. She will make me come in every two weeks for a few months, and I can't afford to go more than once a month.
Can anyone give me any suggestions on how to make the next week and a half easier, or what to say to my doctor if I can't tough it out? I don't want to lie to her, but I would rather stay on 6mg a day, because that was what worked for me, and I was comfortable. I also have chronic pain, and suboxone makes it tollerable, which is another reason that it's been hard for me to do the 4mg a day. That means I have to wait 12 hours between doses, and after about 8 hours I feel my back and neck pain starting up. I've tried to explain this to my doctor, she tells me to take tylenol. If I took tylenol every time I was in pain in the last 3 weeks, I would not have a liver left. It's SO frusterating. I don't want to go back to Oxy, or Vics, and in my worst days, when oxy became too expensive, I went to heroin.. It was horrible. I swore I'd never touch that stuff.. but there I was.... :(
I just need some suggestions on how to deal with my doctor, how to get thru the next week and a half,.. and how to deal with my pain if she refuses to take me back to 6mg. PLEASE PLEASE HELP!! I think that if I can figure something out for my pain, I could get off the sub for good..... ugh.... I am so frusterated! Thanks for the words of wisdom.
TELL YOUR DOCTOR THE TRUTH IM ON THE SAME MED AND HEY YOUR THE ONE PAYING 150 AND 500 FOR ALL THE MED AND DOC VISITS THE ONLY WAY I GET THRU AND YES IM OUT OF MED ALSO YOU NEED TO TAKE LIKE HALF A XANAX IT WILL MAKE IT SO MUCH EASIER TILL YOU CAN MAKE IT TO YHE DOC THERE IS NO SENSE IN CALLING YOU WILL FEEL LIKE AN IDIOT AND THEY WILL TELL YOU TO GO TO THE ER YOU HAVEGOT TO TELL HER WHAT WORKS FOR YOU AND THAT IF SHE CANT DO AS YOU ASK THEN YOU WILL HAVE TO FIND ANOTHER DOC JUST TELL HER THE EXACT DOSE THAT KEEPS YOU FROM WANTING TO USE STREET DRUGS AND AS FOR PAIN GET SOME TYLENOL I TAKE BURNING HOT BATHS WHEN I GO INTO WITHDRAWL DRINK AS MUCH FLUIDS AS YOU CAN YOU KNOW HOW THAT GOES IM SURE SOMETIMES WELL IT CAN GET NASTY I SEE MY DOC THURSDAY THANK GOD IVE ONLY GOT ONE XANAX LEFT AND THEN ITS FULL BLOWN WITHDRAWL SO IF THERE IS ANYWAY TO GET SOME XANAX GET SOMEI PROMISE IT WILL HELP I WOULDNT BE ABLE TO FUNCTION IF IT WASNT FOR THATJUST TRY AND RELAX WATCH T.V. ANYTHING TO TAKE YOUR MIND OFF OF THE PROBLEM I KNOW ITS EASIER SAID THAN DONE JUST TRY AS HARD AS YOU CAN AND PRAY TO GOD !!! MEL
I DDNT RELIZE YOUR PAIN IS SO BAD LIKE I SAID TAKE A BATH EVERYTIME YOU HAVE AN URGE EAT SOME SOUP TRY TO SWAP PAIN RELIVERS AND GO FOR ONES THAT DONT HAVE MUCH OF THE LIVER KILLING STUFF YOU KNOW I CANT SPELL IT IT SAYS ON THE BOTTLE ITS THE SAME AS IN A 500 HYDRO THAT DESTROYS YOUR LIVER TRY BENGAY EVERYTHING JUST TILL YOUR APP AND IT WILL BE HERE BEFORE YOUKNOW IT IT SEEMS LIKE A LONG TIME BUT ITS NOT IF YOU WANNA TALK MY E.MAIL IS MELISSA.***@**** I DONT KNOW ALOT ABT THEASE DAMN COMPUTERS BUT IM LEARNING YOU WILL MAKE IT I PROMISEYOU JUST FEEL LIKE YOU WONT NOW BUT YOU WILL AND YOU TELL THAT DAMN DOC WHAT YOU NEED AND THAT HER DOSE IS NOT WORKING FOR YOU IF YOU DONT TELL HER YOU WILL BE IN THE SAME SITUATION MY DOC IS TRYING TO DO THE SAME THING TO ME BUT IM PAYING THEM TO HELP ME SO I JUST TELL THEM HOW IT IS IN A NICE WAY THE MED IS SO MUCH WE CAN JUST SCRAPE BY TO AFFORD IT WELL HOPE TO HEAR FROM YOU AND HOPE YOU FEEL ALITTLE BETTER YOUR NOT ALONE AND LIKE I SAID YOU WILL MAKE IT!!!!!!
You should talk to your doc and explain what you have written in this forum. I know that unfortunately most docs think they are gods and think they know better about their patients body then the patient does. But just be truthful with your doc and if she won't help you find another one that is dedicated to their patients well being and not just a account payable item. As far as making it for making it through the 9 days, you realize you will go through w/d's. What can help you through it is a compilation of vitamins, l-tyrosine and Valium or xanax if you can get your hands on some. You should google the Thomas Recipe as it definatley helps with the w/d symptoms. My poor wife is going through sub w/d's and she is getting better with the Thomas Recipe. The main thing to do is keep forging ahead and it will get better. I will pray for you and I hope you feel better every day
WELL IM ASSUMING YOUR STILL ALIVE NEVER HEARD ANYTING ELSE FROM YOU ARE YOU OK MAYBEYOU GOT YOURSELF A XANAX AND NOW YOU FEEL ALITTLE BETTER AND YOUR RESTING IM SORRY MY COMPUTER SKILLS ARENT VERY GOOD BUT IVE NEVER HAD A COMPUTER SO I HAVE TO FIGURE THE DAMN THING OUT ANYWAY THATS WHY THERE AR NO QUESTION MARKS ETC....WELL HOPEYOUR OK PRAYING FOR YOU IM STILL WAITING IN MY DOC APPT ON THURSDAY I DONT FEE VERY WELL TODAY STOMACH HEAD CRAMPS ALL THEGOOD STUFF THAT COMES WITH BEING A DAMN ADDICT WELL ILL GO FOR NOW HOPE TO HEAR BK FROM YOU SOON. KITTY
I don't know your whole story. Obviously you've been addicted to several things. But you also have chronic pain. Did you get your original oxys from a physician or were you medicating yourself?
Anyway, if you're withdrawing from subs now, why can't you call the doc who prescribes them for you? Couldn't you get an early appointment and have her get you out of the withdrawals and talk to her about your pain as well as everything else? Maybe I'm being naive but I don't think you should be going through withdrawals from subs on your own.
And you need to address your pain as well as your addiction.
Thanks for the comments and support. I am still detoxing at the moment, but today seems to be a little better. My neck and back are still killing me. Tylenol and Ibuprofen don't help, so I am just trying to deal with it as best I can.
I haven't been able to get anything to help, I do get a perscription for xanax, but I can't refill for about another week, and it's a pain in the you know what to get any off the streets. Plus I am on probation and don't want to risk it.
@Mellie... If I called my doctor, and told her that I ran out of my meds early, she most likely would give me a new script, but she would also require me to come in 2 times a month for 3 or 4 months to "monitor" me, and I simply can't afford it. So I have to tough it out.
I think the worst of the detox is over, I haven"t been sweating as much and last night I slept okay. I just need to deal with the pain, and I don't see any releif coming until a week from tomorrow. I just hope that I don't get depressed dealing with it.
Oh and about the oxy's... I was getting those off the street. My old doctor was giving me 90 vicodin es a month, then pushed it up to norco, and after awhile I started self-medicating because of pain and depression. Then I was introducted to sniffing oxy, and I loved it at first. Then that didn't work anymore and it was way too expensive to satisfy my habit, so I went to heroin.
It was a nightmare, one I don't ever want to have to re-live again. So I plan on staying on suboxone for as long as possible. I know in the back of my mind that once I go off it permantley, I will need something to control my pain. It's a horrible situation to be an addict who lives with chronic pain.
Why not see a pain doctor? That way you could deal with everything. They could taper you down off the drugs, plus they'll deal with the pain. They do have other ways to manage pain other than narcotics. Just a thought.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.